# SDR AWXA200600408

- Difficulty date: March 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 59,671 hours, 41,589 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - MAINTENANCE DISCOVERED THE EMERGENCY LIGHT AT ROW 19 TO BE INOPERATIVE.  MAINTENANCE REPAIRED WIRE BY INSTALLING SPLICE, OPERATIONAL CHECKS WERE GOOD.
